# SDR FDEA201501300395

- Difficulty date: January 30, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 556 hours, 23,874 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N4311
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ON REMOVAL OF SEAT TRACK AT BS 580, LBL 45 FOUND FLOORBEAM CRACKED.   REMOVED THE FLOORBEAM. LOCATED, DRILLED,  & INSTALLED A NEW FLOORBEAM IAW SRM 51-40-02, 51-40-05 & DWG 657N4311.
